# SDR TWAA9806809

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP15 MAINTENANCE CHECK, FOUND CABIN WINDOW 23L HAD WINDOW TO FRAME TIE CRACKED.  REPLACED WITH NEW FRAME PER SRM 51-10-1, PAGE 1 ITEM C.  (M)
